# SDR ASAA1149284

- Difficulty date: March 3, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 57,665 hours, 35,926 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 655249017
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TRAILING EDGE BEAM CRACKED LEFT SIDE.  REMOVED AND REPLACED BEAM IAW B737 400 SRM 51 40 02 AND 51 40 05.
